MathSciNet Relay Station
MathSciNet bibliographic data
MR936529 (89f:14014) 14F15 (13D15 14M10 18E30 19D10)
Kapranov, M. M. On the derived category and $K$-functor of coherent sheaves on intersections of quadrics. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), no. 1, 186--199; translation in Math. USSR-Izv. 32 (1989), no. 1, 191–204
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement